Remerciements
Publications Mathématiques de l'IHÉS, Volume S88 (1998), p. 7
@article{PMIHES_1998__S88__7_0,
     author = {Bourguignon, Jean-Pierre},
     title = {Remerciements},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {S88},
     year = {1998},
     pages = {7-7},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_1998__S88__7_0}
}
Bourguignon, Jean Pierre. Remerciements. Publications Mathématiques de l'IHÉS, Volume S88 (1998) p. 7. http://www.numdam.org/item/PMIHES_1998__S88__7_0/